# SDR YENA2020102600500

- Difficulty date: October 22, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N962JT
- Make and model: Airbus A321-231
- Aircraft serial: 6988
- Aircraft time: 18,299 hours, 3,562 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: A11673
- Condition: Unwanted Deploy
- Location: L1 Door
- Part time: 44,063 hours, 11,459 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, L1 INADVERTANT DOOR SLIDE DEPLOYMENT.  REMOVED AND REPLACED L1 DOOR SLIDE, IAW A320/A321 AMM 25-62-44-000-012-A AND AMM 25-62-44-400-007-A.  A/C OK FOR SERVICE.
